# SDR MALA010342

- Difficulty date: March 19, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR SUPPORT FLANGE ON SEAT TRACK BLO STA 294 THRU STA 415. MAINTENANCE REMOVED CORROSION FROM LT FLOOR SUPPORT FLANGE. MATERIAL REMOVED IS OUT OF LIMITS. SEAT TRACK BLO WILL BE REPLACED FROM STA 294.0 TO 686. SEE W/O 19471, TASK 1550 FOR CORRECTIVE ACTION.
